# SDR 2008UALA06427

- Difficulty date: November 8, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 64,034 hours, 18,567 cycles
- Engine: Pwa PW2037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREE ON APPROACH.  FLAPS STUCK ON 20 UNITS.  SFOLM TUNG INSPECTED ALL OVERLOAD INDICATORS ON FLAP TRANSMISSION GEAR BOXES AND FOUND OK.  OPS CHECKED GOOD IN NORMAL AND ALTERNATE MODE INCLUDING FSEU TEST.
